Nous démontrons que tout sous-groupe de type fini résoluble sans torsion du groupe
Nous démontrons aussi que pour tout groupe fini non-abélien
We prove that any finitely generated torsion free solvable subgroup of the group
We also prove that for every non-abelian finite group
Accepté le :
Publié le :
François Dahmani 1 ; Koji Fujiwara 2 ; Vincent Guirardel 3

@article{AFST_2020_6_29_3_595_0, author = {Fran\c{c}ois Dahmani and Koji Fujiwara and Vincent Guirardel}, title = {Solvable groups of interval exchange transformations}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {595--618}, publisher = {Universit\'e Paul Sabatier, Toulouse}, volume = {Ser. 6, 29}, number = {3}, year = {2020}, doi = {10.5802/afst.1641}, language = {en}, url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1641/} }
TY - JOUR AU - François Dahmani AU - Koji Fujiwara AU - Vincent Guirardel TI - Solvable groups of interval exchange transformations JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2020 SP - 595 EP - 618 VL - 29 IS - 3 PB - Université Paul Sabatier, Toulouse UR - https://afst.centre-mersenne.org/articles/10.5802/afst.1641/ DO - 10.5802/afst.1641 LA - en ID - AFST_2020_6_29_3_595_0 ER -
%0 Journal Article %A François Dahmani %A Koji Fujiwara %A Vincent Guirardel %T Solvable groups of interval exchange transformations %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2020 %P 595-618 %V 29 %N 3 %I Université Paul Sabatier, Toulouse %U https://afst.centre-mersenne.org/articles/10.5802/afst.1641/ %R 10.5802/afst.1641 %G en %F AFST_2020_6_29_3_595_0
François Dahmani; Koji Fujiwara; Vincent Guirardel. Solvable groups of interval exchange transformations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 3, pp. 595-618. doi : 10.5802/afst.1641. https://afst.centre-mersenne.org/articles/10.5802/afst.1641/
[1] Groupes pleins-topologiques (d’après Matui, Juschenko, Monod, ...), Séminaire Bourbaki. Volume 2012/2013 (Astérisque), Volume 361, Société Mathématique de France, 2014, pp. 183-223 (Exp. No. 1064) | Zbl
[2] Commensurating actions for groups of piecewise continuous transformations (2018) (https://arxiv.org/abs/1803.08572)
[3] Free groups of interval exchange transformations are rare, Groups Geom. Dyn., Volume 7 (2013) no. 4, pp. 883-910 | DOI | MR | Zbl
[4] Pseudogroups of isometries of
[5] On codimension one foliations defined by closed one-forms with singularities, J. Math. Kyoto Univ., Volume 19 (1979) no. 2, pp. 285-291 | DOI | MR | Zbl
[6] Extensive amenability and an application to interval exchanges, Ergodic Theory Dyn. Syst., Volume 38 (2018) no. 1, pp. 195-219 | DOI | MR | Zbl
[7] Cantor systems, piecewise translations and simple amenable groups, Ann. Math., Volume 178 (2013) no. 2, pp. 775-787 | DOI | MR | Zbl
[8] A simple proof of some ergodic theorems, Isr. J. Math., Volume 42 (1982) no. 4, pp. 291-296 | DOI | MR | Zbl
[9] Produit complet des groupes de permutations et le problème d’extension de groupes III, Acta Sci. Math., Volume 14 (1951), pp. 69-82 | Zbl
[10] Discontinuity-growth of interval-exchange maps, J. Mod. Dyn., Volume 3 (2009) no. 3, pp. 379-405 | DOI | MR | Zbl
Cité par Sources :